# SDR FDEA201708152223

- Difficulty date: July 20, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 60,971 hours, 12,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF THE LEFT WING DROOPED LEADING EDGE, FOUND A SUSPECTED CRACK COMING FROM THE OUTBOARD MOST FASTNER HOLE.  REPAIRED THE DROOPED L/E WITH DOUBLERS IAW SRM 57-40-01, REPAIR 5, FIG 201, SHEET 1-6.
